# SDR RAAA98B1037

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD PER CARD S6-52103, FOUND BS 480 FRAME DAMAGED ABOVE STR 26R.  REPAIRED PER SRM 51-40-3, FIG 1 PG 5.  M-54 NR 249.
